# SDR ASAA0976107

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 32,795 hours, 14,271 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 002A001632
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE PUNCTURED.  REPAIRED UPPER SURFACE.
